# SDR SWAA2023110703892

- Difficulty date: September 23, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STA 348.2; BL 0; WL 208.1; SEE DOT # 037 CRACKED INTERCOASTAL FOUND AT STA 348.2 BL 0 WL 208.1 SEE DOT # 037<[01] REMOVED AND INSTALLED NEW INTERCOSTAL AT STA 348.2; BL 0; WL 208.1 AS PER DWG #141A5410 AND SRM-51-40-02-0G-0.;[02] VERIFIED STEP :1 REMOVED AND INSTALLED NEW INTERCOSTAL AT STA 348.2; BL 0; WL 208.1
